Comptes Rendus
Mathematical physics
Nonexistence of DEC spin fill-ins
Comptes Rendus. Mathématique, Volume 360 (2022), pp. 1049-1054.

In this note, we show that a closed spin Riemannian manifold does not admit a spin fill-in satisfying the dominant energy condition (DEC) if a certain generalized mean curvature function is point-wise large.

Dans cette note, on montre qu’une variété riemannienne fermée munie d’une structure spin n’admet pas de remplissage spinoriel satisfaisant la condition d’énergie dominante (DEC) si une certaine fonction, généralisant la courbure moyenne, est suffisamment grande.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.366
Simon Raulot 1

1 Laboratoire de Mathématiques R. Salem UMR 6085 CNRS-Université de Rouen Avenue de l’Université, BP.12 Technopôle du Madrillet 76801 Saint-Étienne-du-Rouvray, France.
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2022__360_G9_1049_0,
     author = {Simon Raulot},
     title = {Nonexistence of {DEC} spin fill-ins},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1049--1054},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {360},
     year = {2022},
     doi = {10.5802/crmath.366},
     language = {en},
}
TY  - JOUR
AU  - Simon Raulot
TI  - Nonexistence of DEC spin fill-ins
JO  - Comptes Rendus. Mathématique
PY  - 2022
SP  - 1049
EP  - 1054
VL  - 360
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.366
LA  - en
ID  - CRMATH_2022__360_G9_1049_0
ER  - 
%0 Journal Article
%A Simon Raulot
%T Nonexistence of DEC spin fill-ins
%J Comptes Rendus. Mathématique
%D 2022
%P 1049-1054
%V 360
%I Académie des sciences, Paris
%R 10.5802/crmath.366
%G en
%F CRMATH_2022__360_G9_1049_0
Simon Raulot. Nonexistence of DEC spin fill-ins. Comptes Rendus. Mathématique, Volume 360 (2022), pp. 1049-1054. doi : 10.5802/crmath.366. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.366/

[1] Christian Bär; Werner Ballmann Boundary value problems for elliptic differential operators of first order, Surveys in differential geometry. Vol. XVII (Surveys in Differential Geometry), Volume 17, International Press, 2012, pp. 1-78 | DOI | MR | Zbl

[2] Robert Bartnik New definition of quasilocal mass, Phys. Rev. Lett., Volume 62 (1989) no. 20, pp. 2346-2348 | DOI | MR

[3] Robert Bartnik Energy in general relativity, Tsing Hua lectures on geometry & analysis (Hsinchu, 1990–1991), International Press, 1997, pp. 5-27 | MR | Zbl

[4] Jean-Pierre Bourguignon; Oussama Hijazi; Jean-Louis Milhorat; Andrei Moroianu; Sergiu Moroianu A spinorial approach to Riemannian and conformal geometry, EMS Monographs in Mathematics, European Mathematical Society, 2015, ix+452 pages | DOI

[5] Thomas Friedrich On the spinor representation of surfaces in Euclidean 3-space, J. Geom. Phys., Volume 28 (1998) no. 1-2, pp. 143-157 | DOI | MR | Zbl

[6] Nicolas Ginoux The Dirac spectrum, Lecture Notes in Mathematics, 1976, Springer, 2009, xvi+156 pages | DOI

[7] Misha Gromov Scalar curvature of manifolds with boundaries: natural questions and artificial constructions (2018) (https://arxiv.org/abs/1811.04311)

[8] Oussama Hijazi; Sebastián Montiel; Antonio Roldán Dirac operators on hypersurfaces of manifolds with negative scalar curvature, Ann. Global Anal. Geom., Volume 23 (2003) no. 3, pp. 247-264 | DOI | MR | Zbl

[9] Oussama Hijazi; Sebastián Montiel; Xiao Zhang Dirac operator on embedded hypersurfaces, Math. Res. Lett., Volume 8 (2001) no. 1-2, pp. 195-208 | DOI | MR | Zbl

[10] Pengzi Miao Nonexistence of NNSC fill-ins with large mean curvature, Proc. Am. Math. Soc., Volume 149 (2021) no. 6, pp. 2705-2709 | DOI | MR | Zbl

[11] Richard Schoen; Shing-Tung Yau On the structure of manifolds with positive scalar curvature, Manuscr. Math., Volume 28 (1979) no. 1-3, pp. 159-183 | DOI | MR | Zbl

[12] Richard Schoen; Shing-Tung Yau Positive scalar curvature and minimal hypersurface singularities, Surveys in differential geometry 2019. Differential geometry, Calabi-Yau theory, and general relativity (Surveys in Differential Geometry), Volume 24, International Press, 2019, pp. 441-480

[13] Yuguang Shi; Wenlong Wang; Guodong Wei Total mean curvature of the boundary and nonnegative scalar curvature fill-ins, J. Reine Angew. Math., Volume 784 (2022), pp. 215-250 | DOI | MR | Zbl

[14] Tin-Yau Tsang On a spacetime positive mass theorem with corners (2022) (https://arxiv.org/abs/2109.11070)

[15] Edward Witten A new proof of the positive energy theorem, Commun. Math. Phys., Volume 80 (1981) no. 3, pp. 381-402 | DOI | MR | Zbl

Cited by Sources:

Comments - Policy


Articles of potential interest

On an inequality of Brendle in the hyperbolic space

Oussama Hijazi; Sebastián Montiel; Simon Raulot

C. R. Math (2018)